Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 65, Issue 1, pp 1–11

The lifetime of conditioned Brownian motion

  • M. Cranston
  • T. R. McConnell
Article

DOI: 10.1007/BF00534989

Cite this article as:
Cranston, M. & McConnell, T.R. Z. Wahrscheinlichkeitstheorie verw Gebiete (1983) 65: 1. doi:10.1007/BF00534989

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • M. Cranston
    • 1
    • 2
  • T. R. McConnell
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of RochesterRochesterUSA
  2. 2.Department of MathematicsCornell UniversityIthacaUSA